# SDR MTNA20200721001

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N874FE
- Make and model: Cessna 208B
- Aircraft serial: 0205
- Aircraft time: 12,967 hours, 14,436 cycles
- Engine: Pwa PT6A114A
- Engine time: 12,952 hours, 14,035 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

IN CRUISE WITH ENGINE PARAMETERS NORMAL A SERIES OF BANGS WITH ASSOCIATED DROPS IN TORQUE, RISES IN ITT AND DROPS IN FUEL FLOW.  RATE OF BANGS AND FLUCTUATIONS DECREASED WHEN TORQUE REDUCED TO 1100 LBS AND STOPPED WHEN TORQUE REDUCED BELOW 800LBS.  REPLACED ENGINE ASSEMBLY.  TEARDOWN RESULTS OF REMOVED ENGINE PENDING.
